# SDR DALA2023121210163

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 89,887 hours, 17,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:605. CORRECTIVE ACTION: REMOVED AND REPLACED 3L EMERGENCY EXIT OVERHEAD SIGN ASSY PER ERA 614263-14 REV. (0098969)
